Apap Extra, (500 mg + 65 mg), tabletki powlekane, 50 szt (butelka)

Apap Extra, (500 mg + 65 mg), tabletki powlekane, 50 szt (butelka)
Brand: USP-Zdrowie
Product Code: APAPExtra50tab
Availability: In Stock
Price: $14.99
Qty:     - OR -   Add to Wish List
Add to Compare

APAP Extra is an analgesic and antipyretic.


The active substances are: paracetamol 500 mg, 65 mg of caffeine.
The other ingredients are: excipients povidone, corn starch, methyl cellulose, talc, calcium stearate.
In the tablet coating: hypromellose 5, 15 hypromellose, macrogol 3350.


Adults and children over 12 years: 1-2 tablets every 4-6 hours. (Up to 8 tablets per day).


Paracetamol is an analgesic and antipyretic.
While an additional ingredient - caffeine:

  • enhances the analgesic effect of paracetamol,
  • It stimulates the central nervous system,
  • accelerated onset of analgesic and antipyretic drug.

APAP Extra is used to combat pain of various etiologies:

headaches, migraines, muscle pain, toothache, neuralgia, menstrual pain, osteoarthritis pain, post-operative and post-traumatic.
In addition, APAP Extra relieves cold and flu symptoms such as fever, sore throat, muscle pain and osteoarthritis.


Do not take this medicine if:

  • Previously observed symptoms of allergy to paracetamol or any of the other ingredients.
  • There are the following diseases: congenital glucose-6-phosphate dehydrogenase deficiency and reductase methemoglobinowej, alcoholism, severe liver or kidney disease, heart rhythm disturbances.
  • During treatment with MAO inhibitors and within 2 weeks of discontinuation of these medications.
Powered By OpenCart
Belmont Nutrition & Herbs - Polska Apteka w Chicago © 2018